MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47440
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: patient came in for a dissection emergent case.During deployment or user aggression the graft landed distal to where the actual approx landing zone wanted to be ((b)(4)).The physician decided to use a device from another manufacturer to get more of a proximal seal.Delivered the device then distality he extended out the zdes-36-180-us.Upon final run he was satisfied with the final angio.Fast forward to recently within the last week the patient had to come back in with a type a dissection to where they had to build the arch ((b)(4)).Patient outcome: the patient was prolonged hospitalized for recovery.Furthermore, the patient had to return for complete arch repair.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key16141838
Report Number3005580113-2023-00002
Device Sequence Number20537295
Product Code MIH
UDI-Device Identifier10827002474403
UDI-Public(01)10827002474403(17)250214(10)E4221147
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2023
Report Date (Section F) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberG47440
Device Catalogue NumberZDEG-P-26-136-PF-US
Device Lot NumberE4221147
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/23/2022
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer01/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2023
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale